# SDR R61A2023092400519

- Difficulty date: September 11, 2023
- Submitted: September 24, 2023
- Operation: Air carrier
- Aircraft: N238JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 36,064 hours, 23,453 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091898003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON STRG 21L BETWEEN FR88-90. PERFORMED PERMANENT STRINGER SPLICE REPAIR ON STGR 21L BETWEEN FR 82-FR 90. REF EMB ETD2023-170-022700. SEE WIPS AND TASKS FOR WORK ACCOMPLISHED.
